# SDR CA020918009

- Difficulty date: August 6, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Aircraft time: 423 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 102460002
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING ENGINE MOUNT REPLACEMENT FOR SB 1103, IT WAS DISCOVERED THE MOUNT CHAFED ON ONE ENGINE MOUNT TUBE BECAUSE OF A PIECE OF THE PLENUM MAKING CONTACT.  CORROSION HAD STARTED TO TAKE PLACE.  THE PROBLEMATIC PART (A BOOT SEALING THE PLENUM AROUND AN ENGINE MOUNT TUBE) WAS ADJUSTED TO PREVENT CHAFING ON THE NEW ENGINE MOUNT.
